# SDR J7SA2020102100229

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N373FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500391
- Aircraft time: 4,058 hours, 2,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED NR 1 EMERGENCY BATTERY AND INSTALLED A TESTED BATTERY.  REMOVED NR 2 EMERGENCY BATTERY AND INSTALLED A REPAIRED BATTERY.  ALL WORK DONE IAW P300 AMM 33-52-01.  OPERATIONS CHECK GOOD AT THIS TIME.
